# SDR AALA20090726LHR02

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 33,980 hours, 4,665 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - SEAT MOUNTED EMERGENCY LIGHTS IN AFT CABIN INOPERATIVE. REPAIRED SEAT TO SEAT CABLE AT ROWS 36-37 UNDER SSWD 20-10-13.  OPS CHECKS OK.
